question-icon

I am getting a severe headache after I started using

default
Posted on Fri, 15 Mar 2019
Question: I am getting a severe headache after I started using Febuxostat 40 mg.
I have been given NFT for my UTI problem. I have been on Echospirin, Telmisartan 40 and prolomet . Febustat has been added to my prescription just 2 days ago since my Uric Acid level suggested so as my doctor felt. How shall I get relief from the severe headache?
doctor
Answered by Dr. P. T. Patil (1 hour later)
Brief Answer:
Check your blood pressure

Detailed Answer:
Hello
Thanks for query. Based on the facts that you have posted the headache that you have is not likely to be due to as it is not known to have this side effect.

The headache could be mostly to transient rise in blood pressure

Visit your Dr to check your B. P . You may discontinue Fabulas

Take pain killer like Bruges twice daily.

Thanks and Regards Please do not hesitate to write if you need any more help

DrPatil









Above answer was peer-reviewed by : Dr. Nagamani Ng
doctor
Answered by
Dr.
Dr. P. T. Patil

Urologist

Practicing since :1971

Answered : 10350 Questions

premium_optimized

The User accepted the expert's answer

Share on

Get personalised answers from verified doctor in minutes across 80+ specialties

194 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
I am getting a severe headache after I started using

Brief Answer: Check your blood pressure Detailed Answer: Hello Thanks for query. Based on the facts that you have posted the headache that you have is not likely to be due to as it is not known to have this side effect. The headache could be mostly to transient rise in blood pressure Visit your Dr to check your B. P . You may discontinue Fabulas Take pain killer like Bruges twice daily. Thanks and Regards Please do not hesitate to write if you need any more help DrPatil